# SDR ASAA2023032442584

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 3,505 hours, 1,029 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND MAINT LIGHT ILLUMINATED. GROUNDED - YES. FOUND BOTH EEC'S IN TEST MODE ACP B737-9 AMM 73-21-00-800-801-G00 NO FAULTS FOUND.
